# SDR ASAA2019062439687

- Difficulty date: June 13, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 3,778 hours, 1,041 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 5,272 hours, 1,352 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 5,272 hours, 1,352 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE STALL ON ECAM ON POWER REDUCTION IN INITIAL DESCENT.  AIRCREW FELT A YAW AND QUICK DROP AND RETURN OF ENGINE PARAMETERS,  NO EXCEEDANCES NOTED.   GROUNDED - YES. REMOVED AND REPLACED THE NR 2 ENGINE IAW AMM 71-00-51.
